Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 88, Number 2
HTML articles powered by AMS MathViewer

Admissibility of semigroup structures on continua
R. J. Koch and A. D. Wallace PDF
Trans. Amer. Math. Soc. 88 (1958), 277-287
A new class of continued fraction expansions for the ratios of Heine functions
Evelyn Frank PDF
Trans. Amer. Math. Soc. 88 (1958), 288-300
Algebraic topological methods for the synthesis of switching systems. I
J. Paul Roth PDF
Trans. Amer. Math. Soc. 88 (1958), 301-326
Addendum to “Invariant means and cones with vector interiors”
R. J. Silverman and Ti Yen PDF
Trans. Amer. Math. Soc. 88 (1958), 327-330
Singular self-adjoint boundary value problems for the differential equation $Lx=\lambda Mx$
Fred Brauer PDF
Trans. Amer. Math. Soc. 88 (1958), 331-345
Weak asymptotic properties of partitions
Eugene E. Kohlbecker PDF
Trans. Amer. Math. Soc. 88 (1958), 346-365
Continua and various types of homogeneity
C. E. Burgess PDF
Trans. Amer. Math. Soc. 88 (1958), 366-374
Uniqueness and the force formulas for plane subsonic flows
Robert Finn and David Gilbarg PDF
Trans. Amer. Math. Soc. 88 (1958), 375-379
An occupation time theorem for a class of stochastic processes
John Lamperti PDF
Trans. Amer. Math. Soc. 88 (1958), 380-387
A characterization of the everywhere regular solution of the reduced wave equation
O. G. Owens PDF
Trans. Amer. Math. Soc. 88 (1958), 388-399
A functional calculus using singular Laplace integrals
Edward Nelson PDF
Trans. Amer. Math. Soc. 88 (1958), 400-413
An existence theorem for second order parabolic equations
Edward Nelson PDF
Trans. Amer. Math. Soc. 88 (1958), 414-429
On the functions of Littlewood-Paley, Lusin, and Marcinkiewicz
E. M. Stein PDF
Trans. Amer. Math. Soc. 88 (1958), 430-466
Algebraic analysis of many valued logics
C. C. Chang PDF
Trans. Amer. Math. Soc. 88 (1958), 467-490
On the eigenvalues of certain Hermitian operators
Harold Widom PDF
Trans. Amer. Math. Soc. 88 (1958), 491-522
Clans with zero on an interval
Haskell Cohen and L. I. Wade PDF
Trans. Amer. Math. Soc. 88 (1958), 523-535
Inverse-producing extensions of normed algebras
Richard Arens PDF
Trans. Amer. Math. Soc. 88 (1958), 536-548